RN Adult Medical Surgical 2019 2026/2027 91pages

EXAMS AND CERTIFICATIONS
Loading...

Loading secure study material viewer...

Page 0 of 0

Document Text

RN VATI Adult Medical Surgical 2019

CLOSE Que stion90loade d rationals provide d Question: 90 of 90

CORRECT

FLAG

ï‚· Time Remaining: 00:38:42ï‚· Pause Remaining: 00:05:00PAUSEA nurse is caring for a client who has atopic dermatitis and a prescription for triamcinoloneointment. The nurse should assess the client to monitor for which of the following adverseeffects?

Increased pigmentation

Topical glucocorticoid therapy can cause the adverse effect of hypopigmentation. Localized hair loss

Long-term glucocorticoid therapy can cause hypertrichosis, or excessive hair growth, especially on the facial area.

MY ANSWER Thinning of the skin and delayed healing are adverse effects of topical glucocorticoidpreparations. The client should only apply the ointment to dry patches of the skinbecausetopical steroids can cause atrophy of the dermis and epidermis, which can result inthinning of the skin. Increased sensitivity to the sun

The nurse should instruct the client to avoid excessive sun exposure when takingtopical

fluticasone; however, triamcinolone ointment does not cause photosensitivity. ï‚· RN VATI Adult Medical Surgical 2019

CLOSE Que stion89loade d rationals provide d Question: 89 of 90

CORRECT

Download Study Material

Buy This Material

$35.00 One-time purchase
Buy Now
  • Full access to this material
  • Download anytime
  • No expiration

Study Material Information

Category: EXAMS AND CERTIFICATIONS
Description:

RN Adult Medical Surgical 2019 2026/2027 91pages

Get this material $35.00